MathSciNet Relay Station
MathSciNet bibliographic data
MR1900869 (2003g:42013) 42B05
Bagota, Mónika; Móricz, Ferenc A Fejér type theorem to determine jumps in terms of the Abel-Poisson mean of double Fourier series. Proc. Amer. Math. Soc. 130 (2002), no. 9, 2617–2623 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement